MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV MARKSMAN; CATHETER, CONTINUOUS FLUSH

MEDTRONIC MEXICO S. DE R.L. DE CV MARKSMAN; CATHETER, CONTINUOUS FLUSH
Model Number FA-55150-1030
Medical Device Problem Codes Difficult to Remove (1528); Stretched (1601); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the treatment for a left internal carotid artery giant aneurysm using a pipeline embolization device, several complications occurred.The stent became stuck in the marksman microcatheter during deployment.After multiple attempts to re-sheath and release the stuck portion, the stent fell inside the aneurysm from its proximal part and subsequently shrank.Another flow diverter, surpass 5x30, was successfully deployed inside the pipeline.The catheter tip became entrapped, and catheter stretch occurred during removal, resulting in damage to the distal section.The pipeline became stuck in the middle section of the catheter during deployment, missed the landing zone, and was not implanted at the intended location.Migration of the pipeline after deployment was noted due to multiple attempts to release the stent from the microcatheter.Dual antiplatelet treatment was administered, and the angiographic result post-procedure was normal.The patient outcome was reported as alive with no injury.No patient complications have been reported as a result of this event.Ancillary devices: guide catheter guider softip 8f, guidewire synchro.
 
Additional Manufacturer Narrative
Continuation of d10: product id ped2-450-35 (b706758); product type: ; implant date ; explant date.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MARKSMAN
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key21029397
Report Number9617601-2024-00426
Device Sequence Number9155923
Product Code KRA
UDI-Device Identifier00836462014077
UDI-Public00836462014077
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K091559
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2026
Device Model NumberFA-55150-1030
Device Catalogue NumberFA-55150-1030
Device Lot Number226389671
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2024
Initial Report FDA Received Date12/27/2024
Date Device Manufactured05/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age42 YR
Patient SexMale